# SDR TWAA0002009

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND NR 2 ENGINE PYLON, INBD RIB WAS CRACKED AT THE FWD END.  REPLACED PART PER DAC INSTALLATION PRINT 9915503 AND INSTALLED RIB 9915503-502.
